Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 14, 2013, 6:46 PM CDT for Leon County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2013, 6:46 PM CDT (23:46 UTC)
- Expired
- Aug 14, 2013, 8:45 PM CDT
- In force
- 119 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 145 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
638
WGUS54 KFWD 142346
FFWFWD
TXC289-150145-
/O.NEW.KFWD.FF.W.0009.130814T2346Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED AUG 14 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LEON COUNTY IN NORTHEAST TEXAS
* UNTIL 845 PM CDT
* AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES SOUTHWEST OF BUFFALO...
MOVING SOUTHEAST AT 10 MPH. RAINFALL AMOUNTS OF UP TO 3 INCHES
HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL
HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 845 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CENTERVILLE AND BUFFALO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
3130 9572
$$2 follow-up statements
452
WGUS74 KFWD 150035
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED AUG 14 2013
TXC289-150145-
/O.CON.KFWD.FF.W.0009.000000T0000Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
735 PM CDT WED AUG 14 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CENTRAL LEON COUNTY...
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 14 MILES EAST OF CENTERVILLE.
RAINFALL OF UP TO 3 INCHES HAS LIKELY OCCURRED OVER PARTS OF LEON
COUNTY SINCE 630 PM. LOCALIZED FLASH FLOODING REMAINS A THREAT
ACROSS MUCH OF THE COUNTY THROUGH 845 PM.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
3130 9572
$$226
WGUS74 KFWD 150138
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT WED AUG 14 2013
TXC289-150148-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-130815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
838 PM CDT WED AUG 14 2013
...THE FLASH FLOOD WARNING FOR CENTRAL LEON COUNTY EXPIRES AT 845 PM
CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3112 9599 3139 9628 3148 9610 3148 9608
3130 9572
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 6:22 PM CDT, 24 minutes earlier.
Area forecast discussion, Aug 14, 6:22 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT WED AUG 14 2013 .AVIATION... SMALL AREA OF SHOWERS/THUNDERSTORMS MOVING SSE AND WILL BE OUT OF METROPLEX AIRPORTS EXCEPT KGKY BY TAF VALID TIME. WILL LEAVE ONE HOUR OF TEMPO AT KGKY FOR THE STORM IN SRN TARRANT/SW DALLAS COUNTIES. OUTFLOW HAS PUSHED THROUGH WACO AND ALTHOUGH STORMS THERE ARE WEAKENING...THREAT OF TSRA WILL CONTINUE FOR A COUPLE OF HOURS. WHEN THIS ROUND OF STORMS GETS DONE THIS EVENING...WX SHOULD BE BENIGN THROUGH THURSDAY EVENING. MORE STORMS POSSIBLE STARTING FRIDAY MORNING. 84 && .PREV DISCUSSION... /ISSUED 205 PM CDT WED AUG 14 2013/ UPPER TROUGHING CONTINUES TO DEEPEN OVER THE EASTERN THIRD OF THE NATION....CAUSING THE SOUTHERN CONUS UPPER RIDGE TO RETREAT WEST INTO THE DESERT SOUTHWEST. THE RESULTING NORTHWEST FLOW OVERHEAD HAD LED TO COOLING AIR ALOFT...THE SOUTHWARD PUSH OF A LATE SUMMER COLD FRONT AND BENEFICIAL RAINFALL ACROSS PARTS OF NORTH TEXAS OVER THE PAST 24 HOURS. THE TREND WILL CONTINUE THIS AFTERNOON AND EVENING AS THE SURFACE FRONT...SEEMINGLY LOCATED OVER THE SOUTHERN COUNTIES OF NORTH TEXAS ALONG A LINE ROUGHLY FROM PALESTINE LAMPASAS...PROVIDES FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT DURING PEAK HEATING HOURS. THE SEVERE POTENTIAL WILL REMAIN MARGINAL ONCE AGAIN TODAY DUE IN LARGE PART TO THE LACK OF SUFFICIENT SHEAR IN PLACE. HOWEVER...ML CAPE APPROACHING 1500 J/KG COMBINED WITH PWATS AROUND 2 IN SHOULD LEAD TO A FEW SEVERE STORMS WITH DAMAGING WINDS THE MAIN THREAT. FARTHER NORTH ACROSS THE REST OF NORTH TEXAS... ADEQUATE MOISTURE WILL STILL BE PRESENT FOR SCATTERED SHOWERS AND A FEW THUNDERSTORMS THIS EVENING. THIS IS SOMEWHAT DEPENDENT ON HOW QUICKLY OR EFFECTIVELY THE LINGERING CLOUDCOVER FROM THIS MORNING/S ACTIVITY DISPERSES. THE BEST RAIN CHANCES WILL OCCUR WHERE CLOUDCOVER THINS ENOUGH TO ALLOW TEMPS TO CLIMB TO NEAR CONVECTIVE TEMPERATURES IN THE UPPER 80S. THE DRIEST AIR WILL RESIDE NEAR THE RED RIVER...WHERE THE LOWEST RAIN CHANCES CAN BE EXPECTED. DRIER AIR COMBINED WITH STRONGER SUBSIDENCE SHOULD THEN LEAD TO A DRY FORECAST ON THURSDAY. THIS WILL BE RELATIVELY SHORT- LIVED...BECAUSE BY THURSDAY NIGHT A PRONOUNCED SHORTWAVE IS PROGGED TO DIVE SOUTHWARD FROM THE CENTRAL TO THE SOUTHERN PLAINS...EVENTUALLY BARRELING INTO NORTH TEXAS BY FRIDAY. GOOD ASCENT WITH THIS SYSTEM WILL GENERATE A DECENT CHANCE OF SOWERS AND STORMS ACROSS A GOOD PORTION OF NORTH TEXAS FRIDAY. THE SYSTEM WILL EXIT AS QUICKLY AS IT ARRIVES...BRINGING DRY WEATHER BACK INTO THE PICTURE FRIDAY NIGHT THROUGH THE WEEKEND. THE DEPARTURE OF THE UPPER LEVEL RIDGE WILL PUT A DAMPER ON THE HEAT WAVE AND BRING TEMPS BACK TO NORMAL FOR THE NEXT WEEK. READINGS MAY EVEN BE SLIGHTLY BELOW NORMAL TODAY THROUGH FRIDAY BEFORE NEAR-NORMAL TEMPERATURES RETURN BY THE WEEKEND. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 92 70 91 70 / 20 10 10 20 10 WACO, TX 74 92 68 94 68 / 40 30 10 20 10 PARIS, TX 63 86 63 87 64 / 10 5 10 30 10 DENTON, TX 70 90 67 89 68 / 10 10 10 30 10 MCKINNEY, TX 67 90 64 90 66 / 10 10 10 30 10 DALLAS, TX 73 92 70 91 71 / 20 10 10 30 10 TERRELL, TX 69 91 65 91 66 / 20 10 10 30 10 CORSICANA, TX 72 92 67 93 67 / 30 10 10 30 10 TEMPLE, TX 73 93 69 94 68 / 40 30 10 20 10 MINERAL WELLS, TX 71 92 68 91 67 / 30 30 10 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Aug 14, 2:15 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 215 PM CDT WED AUG 14 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 215 PM CDT WED AUG 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF NORTH AND CENTRAL TEXAS. THE BEST CHANCE FOR STORMS WILL BE FOR LOCATIONS SOUTH OF THE INTERSTATE 20 CORRIDOR. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TO DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FOR LOCATIONS ALONG AND SOUTHWEST OF A LINE FROM BRECKENRIDGE TO HILLSBORO TO CENTERVILLE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS ON FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF INTERSTATE 20 THROUGH THIS EVENING.
In the hours before
Special weather statement, Aug 14, 3:51 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT WED AUG 14 2013
TXZ158-142115-
BELL TX-
351 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF TEMPLE...MOVING SOUTHEAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...HARKER
HEIGHTS...HOLLAND...KILLEEN...LITTLE RIVER-ACADEMY...MORGAN'S POINT
RESORT...NOLANVILLE...SALADO...TEMPLE AND TROY.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3084 9757 3087 9765 3090 9779 3099 9789
3103 9792 3107 9790 3125 9756 3130 9740
3124 9734 3128 9729 3127 9727 3108 9715
3081 9735
TIME...MOT...LOC 2052Z 329DEG 10KT 3119 9738Special weather statement, Aug 14, 4:57 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 457 PM CDT WED AUG 14 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 457 PM CDT WED AUG 14 2013 ...THE NOAA ALL HAZARDS RADIO TEST HAS BEEN DELAYED UNTIL THURSDAY...AUGUST 15 2013... DUE TO SCATTERED SHOWERS AND STRONG THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS EVENING...THE NOAA ALL HAZARDS RADIO TEST HAS BEEN DELAYED UNTIL THURSDAY. WE APOLOGIZE FOR THE INCONVENIENCE. 05/
Special weather statement, Aug 14, 5:46 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 546 PM CDT WED AUG 14 2013 TXZ162-142315- LEON TX- 546 PM CDT WED AUG 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN LEON COUNTY AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TEAGUE...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3123 9588 3112 9611 3136 9624 3145 9605 TIME...MOT...LOC 2246Z 325DEG 17KT 3131 9606
Special weather statement, Aug 14, 5:49 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 549 PM CDT WED AUG 14 2013 TXZ147-161-142315- FREESTONE TX-LIMESTONE TX- 549 PM CDT WED AUG 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FREESTONE COUNTY EAST CENTRAL LIMESTONE COUNTY AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTH OF TEAGUE...MOVING SOUTHEAST AT 55 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE TEAGUE AND GROESBECK. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL CAN ALSO BE EXPECTED. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3147 9612 3135 9635 3156 9652 3170 9629 TIME...MOT...LOC 2248Z 324DEG 49KT 3139 9622
Special weather statement, Aug 14, 5:55 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT WED AUG 14 2013
TXZ118-133-142330-
JOHNSON TX-TARRANT TX-
555 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JOHNSON COUNTY
SOUTHEASTERN TARRANT COUNTY
AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER FOREST HILL...MOVING SOUTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BURLESON...
CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST
HILL...KENNEDALE...MANSFIELD...PANTEGO AND RENDON.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3269 9703 3255 9704 3254 9709 3249 9709
3249 9717 3248 9738 3270 9739 3277 9706
TIME...MOT...LOC 2255Z 327DEG 18KT 3266 9723Special weather statement, Aug 14, 6:05 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT WED AUG 14 2013
TXZ119-142330-
DALLAS TX-
605 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DALLAS COUNTY
AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF GRAND PRAIRIE...MOVING SOUTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...DESOTO...
DUNCANVILLE...GLENN HEIGHTS...GRAND PRAIRIE...LANCASTER AND CEDAR
HILL STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3256 9663 3254 9684 3257 9704 3276 9704
3276 9703
TIME...MOT...LOC 2305Z 306DEG 16KT 3265 9703The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:09 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Aug 13, 7:19 PM CDT | Special Weather Statement | FWD | Rockwall | 26 min |
| Aug 13, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 23 min |
| Aug 14, 4:04 AM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Aug 14, 1:58 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| Aug 14, 2:31 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| Aug 14, 2:46 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 59 min |
| Aug 14, 3:12 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Aug 14, 3:51 PM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Aug 14, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls | 65 min |
| Aug 14, 4:29 PM CDT | Flash Flood Warning | FWD | Robertson | 2 hr |
| Aug 14, 5:37 PM CDT | Areal Flood Advisory | FWD | Tarrant | 83 min |
| Aug 14, 5:46 PM CDT | Special Weather Statement | FWD | Leon | 29 min |
| Aug 14, 5:49 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Aug 14, 5:55 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| Aug 14, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson, Tarrant | 62 min |
| Aug 14, 6:05 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Aug 14, 6:05 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon | 25 min |
| Aug 14, 6:54 PM CDT | Special Weather Statement | FWD | Ellis | 66 min |
| Aug 14, 6:58 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.